Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 2, 2016, 4:16 PM EDT for Collier County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2016, 4:16 PM EDT (20:16 UTC)
- Expired
- Oct 2, 2016, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 155 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1754 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
074
WWUS82 KMFL 022016
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT SUN OCT 2 2016
FLZ069-070-022100-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
416 PM EDT SUN OCT 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WEST CENTRAL
COLLIER COUNTY UNTIL 500 PM EDT...
* AT 415 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
GOLDEN GATE ESTATES TO EAST NAPLES...AND MOVING NORTHWEST AT 10
TO 15 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...GOLDEN GATE ESTATES...VINEYARDS...GOLDEN GATE...EAST
NAPLES...NAPLES PARK...ORANGETREE...NORTH NAPLES...QUAIL CREEK
ESTATE AND PELICAN BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2632 8185 2633 8183 2633 8182 2632 8182
2632 8166 2638 8166 2628 8153 2608 8179
2617 8185
TIME...MOT...LOC 2015Z 121DEG 13KT 2626 8163 2615 8176
$$
BAXTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 2, 12:51 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Oct 2, 12:51 PM EDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Miami FL 1251 PM EDT Sun Oct 2 2016 .AVIATION... Scattered showers and thunderstorms are starting to develop over the Atlantic waters and are moving inland this afternoon. Added VCTS with tempo groups including lower vis and gusty winds with strong thunderstorms over the east coast and west coast terminals through 21Z. This activity will transition into showers in the evening hours. Less activity is expected overnight but can not rule out a shra into the early morning hours. && .PREV DISCUSSION... /issued 1149 AM EDT Sun Oct 2 2016/ UPDATE... 12z MFL sounding was a tad more moist compared to yesterday. Previous shift's forecast philosophy continues to reflect well here into the late morning hours. Only minor changes were made to the grids due to small changes in the 11 AM advisory for Hurricane Matthew. Updated zones have been transmitted to reflect these changes, mainly with timing of tropical storm conditions possible wording. Otherwise, the current forecast appears to be on track with afternoon showers and thunderstorms expected to develop. Some activity is already underway along the coastal areas of South Florida. Coverage should increase and focus inland over the next several hours. Convection is expected to diminish this evening, though more Atlantic showers and storms are possible overnight. PREV DISCUSSION... /issued 756 AM EDT Sun Oct 2 2016/ AVIATION... Morning showers coming off the Atlantic will transition to afternoon thunderstorms mainly over the interior portions of the peninsula inland of the terminals. Short fused amendments will likely be necessary to handle pop up convection that impacts a terminal. MVFR cigs and vsbys possible with this morning's showers and a TEMPO group was included in this TAF issuance to account for that. PREV DISCUSSION... /issued 458 AM EDT Sun Oct 2 2016/ DISCUSSION... SYNOPSIS... An upper-level low over the Ohio River Valley and a stationary frontal boundary over northern and central Florida will continue to promote scattered showers and thunderstorms over the next few days. The frontal boundary is expected to dissipate heading by Tuesday as an upper-level trough becomes established over the Gulf of Mexico and the upper-level low over the Ohio River Valley gradually weakens and becomes absorbed into the larger scale flow over the northeast CONUS. Both of these upper-level features along with subtropical high pressure over the western Atlantic will be the main weather features affecting the track of Hurricane Matthew as it tracks northward from the Greater Antilles into the Bahamas this week. NEAR TERM /THROUGH 6 PM SUNDAY EVENING/... As of 500 AM EDT...Outside of some scattered showers and thunderstorms mainly over the Atlantic waters, which have occasionally reached into portions of the east coast metro as well, most of South Florida has seen a dry night with temperatures generally in the 70s. Additional scattered convection will be possible through daybreak mainly over the Atlantic waters with some brief gusty winds and frequent lightning possible with the strongest activity. For today, forecast model soundings indicate a relatively stable atmosphere overall, with warming 500 hPa temps in the -6 to -7 C range, along with a fair amount of dry air in the low and midlevels. Overnight convection may act to further stabilize the atmosphere similar to yesterday, although there should be enough diurnal heating to promote scattered showers and thunderstorms this afternoon and evening. With easterly flow in place, the bulk of the activity will be focused in the interior and Gulf Coast, although cannot rule out some activity in eastern areas as the Atlantic sea breeze gets going. The main threats with the strongest storms today will be frequent lightning, brief gusty winds, and locally heavy rain. High temperatures will generally be in the upper 80s across the region today, with a few lower 90s readings possible in the interior. As of the latest 5 am advisory from the National Hurricane Center, Hurricane Matthew continues to remain a Category 4 hurricane with maximum sustained winds of 150 mph. Matthew has begun its track northwards towards the Greater Antilles, and is expected to continue a northward track over the next few days. SHORT TERM /6 PM SUNDAY EVENING THROUGH TUESDAY NIGHT/... During the short term period, Hurricane Matthew will continue its northward progression through the Greater Antilles and into the Bahamas by late Tuesday. Across South Florida, diurnally-driven scattered showers and thunderstorms will be possible favoring the interior and Gulf Coast. Coverage may be slightly greater on Monday with the development of the upper-level low over the Gulf of Mexico, however on Tuesday, coverage may be below normal due to subsidence from large-scale subsidence out ahead of Matthew. It will start to become breezy at times beginning Tuesday as the pressure gradient tightens as Matthew moves closer to the region. High temperatures will generally be in the 80s with low temperatures in the 70s. LONG TERM /WEDNESDAY THROUGH SATURDAY/... The long term period continues to remain highly uncertain and dependent upon the evolution, strength, and track of Hurricane Matthew. The latest forecast track cone from the National Hurricane Center continues to remain east of greater South Florida, however, there continues to remain uncertainty in the exact track that Matthew will take, which will be dependent on how the upper-level low over the Gulf of Mexico, the subtropical ridge in the western Atlantic, and a weakening upper-level trough over the northeast CONUS interact. At this time, the greatest threat period appears to be Tuesday night and beyond. Scattered showers and thunderstorms, with even some squalls, will be possible especially along the east coast and Atlantic waters. It will likely be breezy at times as well. Threats for hazardous Atlantic marine conditions continue to increase, with significant waves, beach erosion, rip currents, and coastal flooding possible. While there remains a great deal of uncertainty on potential impacts of Hurricane Matthew for South Florida, a hurricane is likely to be in or near the Bahamas by Tuesday, so all interest in South Florida must remain alert. Now is the time to review hurricane preparedness plans and to make sure your hurricane supplies are fully stocked. Interests in South Florida should continue to remain well informed on the forecast regarding Hurricane Matthew with the latest information from the National Hurricane Center and National Weather Service Miami. MARINE... Easterly flow with scattered showers and thunderstorms will be possible through Tuesday, especially over the local Atlantic waters. As Hurricane Matthew tracks closer to the region early next week, hazardous marine conditions will be possible by late Tuesday and continuing through much of the week. Hazardous seas and gusty winds will be possible, with the magnitude ultimately dependent on the evolution, strength, and track of Matthew. Marine interests should continue to remain well informed on the latest forecasts from the National Hurricane Center and National Weather Service Miami. BEACH FORECAST... There is a Moderate Risk of rip currents today for the Atlantic beaches today, with increased rip current risk likely continuing through much of the week. As Hurricane Matthew approaches the region early/mid week, Atlantic beaches will face other possible hazardous conditions such as significant waves and beach erosion as Hurricane Matthew moves closer to the region. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 79 88 78 88 / 20 50 30 40 Fort Lauderdale 80 88 79 88 / 30 50 30 40 Miami 79 88 79 89 / 30 50 30 30 Naples 77 88 75 91 / 20 50 30 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...67/MT
Hazardous weather outlook, Oct 2, 4:27 AM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 427 AM EDT SUN OCT 2 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 022100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 427 AM EDT SUN OCT 2 2016 ...MODERATE RISK OF RIP CURRENTS ALL ATLANTIC BEACHES... ...SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON.. THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ONGOING GUSTY THUNDERSTORMS OVER THE LOCAL ATLANTIC WATERS WILL AFFECT THE EAST COAST AT TIMES THROUGH THE MORNING HOURS. ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE AFTERNOON HOURS ACROSS ALL OF SOUTH FLORIDA. THE MAIN THREATS WITH STORMS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS. WINDS: GUSTY WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS TODAY. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT ALL ATLANTIC BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST EACH DAY,ESPECIALLY DURING THE AFTERNOONS AND EVENINGS. A FEW STRONG STORMS WILL BE POSSIBLE, WITH FREQUENT LIGHTNING AND GUSTY WINDS THE MAIN THREATS. THE NATIONAL HURRICANE CENTER CONTINUES TO MONITOR THE PROGRESS OF DANGEROUS MAJOR HURRICANE MATTHEW, CURRENTLY MOVING SLOWLY NORTHWARDS THROUGH THE CENTRAL CARIBBEAN. THERE REMAINS A GREAT DEAL OF UNCERTAINTY ON THE POTENTIAL IMPACTS OF HURRICANE MATTHEW FOR SOUTH FLORIDA, ESPECIALLY TO THE MAINLAND. HOWEVER, CONFIDENCE CONTINUES TO INCREASE IN MARINE CONDITIONS RAPIDLY DETERIORATING IN THE ATLANTIC WATERS STARTING TUESDAY, WITH THE POTENTIAL FOR HAZARDOUS CONDITIONS TO LINGER THROUGH MUCH OF THE WEEK. THESE ADVERSE MARINE CONDITIONS MAY ALSO BRING STRONG RIP CURRENTS, BEACH EROSION, AND COASTAL FLOODING CONCERNS. THE EXACT NATURE OF THESE IMPACTS WILL GREATLY DEPEND ON THE TRACK, STRENGTH, AND TIMING OF THE SYSTEM. NOW IS THE TIME TO REVIEW HURRICANE PREPAREDNESS PLANS AND TO MAKE SURE YOUR HURRICANE SUPPLIES ARE FULLY STOCKED. INTERESTS IN SOUTH FLORIDA SHOULD CONTINUE TO REMAIN WELL INFORMED ON THE FORECAST REGARDING HURRICANE MATTHEW WITH THE LATEST INFORMATION FROM THE NATIONAL HURRICANE CENTER AND NATIONAL WEATHER SERVICE MIAMI. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Oct 2, 2:11 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
211 PM EDT SUN OCT 2 2016
FLZ068-168-021900-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
211 PM EDT SUN OCT 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL PALM
BEACH COUNTY UNTIL 300 PM EDT...
* AT 211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR OCEAN RIDGE...MOVING NORTHWEST AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...PALM BEACH
GARDENS...LAKE WORTH...RIVIERA BEACH...PALM BEACH...OCEAN RIDGE...
GREENACRES...PALM SPRINGS...LANTANA...LAKE PARK...ATLANTIS...
HAVERHILL...CLOUD LAKE...VILLAGE OF GOLF...GUN CLUB ESTATES...PALM
BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES AND ROYAL PALM
ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2678 8003 2647 8003 2646 8006 2653 8016
2683 8012
TIME...MOT...LOC 1811Z 146DEG 11KT 2654 7995
BAXTERSpecial weather statement, Oct 2, 3:33 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EDT SUN OCT 2 2016
FLZ066-070-022015-
INLAND COLLIER COUNTY FL-HENDRY FL-
333 PM EDT SUN OCT 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL
COLLIER AND NORTHWESTERN HENDRY COUNTIES UNTIL 415 PM EDT...
* AT 333 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF FELDA...OR 13 MILES NORTHEAST
OF IMMOKALEE...MOVING NORTHWEST AT 15 TO 20 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
LABELLE...FELDA...PORT LA BELLE AND KERI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2677 8141 2677 8132 2663 8113 2642 8132
2653 8156 2658 8157 2661 8157
TIME...MOT...LOC 1933Z 123DEG 16KT 2657 8131
BAXTERSpecial weather statement, Oct 2, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT SUN OCT 2 2016
FLZ069-070-022100-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
416 PM EDT SUN OCT 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WEST CENTRAL
COLLIER COUNTY UNTIL 500 PM EDT...
* AT 415 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
GOLDEN GATE ESTATES TO EAST NAPLES...AND MOVING NORTHWEST AT 10
TO 15 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...GOLDEN GATE ESTATES...VINEYARDS...GOLDEN GATE...EAST
NAPLES...NAPLES PARK...ORANGETREE...NORTH NAPLES...QUAIL CREEK
ESTATE AND PELICAN BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2632 8185 2633 8183 2633 8182 2632 8182
2632 8166 2638 8166 2628 8153 2608 8179
2617 8185
TIME...MOT...LOC 2015Z 121DEG 13KT 2626 8163 2615 8176
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Oct 2, 3:33 AM EDT | Special Marine Warning | MFL | 57 min | |
| Oct 2, 3:49 AM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Oct 2, 4:05 AM EDT | Special Marine Warning | MFL | 40 min | |
| Oct 2, 2:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Oct 2, 2:12 PM EDT | Special Marine Warning | MFL | 33 min | |
| Oct 2, 3:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| Oct 2, 3:33 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| Oct 2, 4:08 PM EDT | Special Marine Warning | MFL | 67 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.